Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 41, NWS Birmingham, AL

April 1, 2023Barbour County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 1, 2023, 11:52 AM CDT for Barbour County, Alabama. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2023, 11:52 AM CDT (16:52 UTC)
Expired
Apr 1, 2023, 12:07 PM CDT
In force
15 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Barbour County, AL

The radar

The Ft Rucker radar (KEOX), 54 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

928 
WFUS54 KBMX 011652
TORBMX
ALC005-011730-
/O.NEW.KBMX.TO.W.0041.230401T1652Z-230401T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1152 AM CDT Sat Apr 1 2023

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  East central Barbour County in southeastern Alabama...

* Until 1230 PM CDT.
    
* At 1152 AM CDT, a severe thunderstorm capable of producing a
  tornado was located over White Oak, or 9 miles west of Eufaula,
  moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Eufaula, White Oak, Osco, Gaino and Lugo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3196 8509 3194 8508 3191 8511 3190 8511
      3189 8513 3183 8514 3183 8513 3179 8513
      3178 8514 3177 8513 3177 8515 3176 8517
      3181 8539 3196 8537 3199 8507 3197 8506
TIME...MOT...LOC 1652Z 275DEG 35KT 3189 8532 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

86/Martin
2 follow-up statements
565 
WWUS54 KBMX 011706
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1206 PM CDT Sat Apr 1 2023

ALC005-011730-
/O.CON.KBMX.TO.W.0041.000000T0000Z-230401T1730Z/
Barbour AL-
1206 PM CDT Sat Apr 1 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR EAST
CENTRAL BARBOUR COUNTY...
    
At 1206 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Eufaula, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Eufaula and Osco. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3184 8524 3191 8524 3192 8510 3191 8511
      3190 8511 3189 8513 3183 8514 3183 8513
      3180 8513
TIME...MOT...LOC 1706Z 277DEG 34KT 3187 8517 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

17/KLAWS
127 
WWUS54 KBMX 011707
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1207 PM CDT Sat Apr 1 2023

ALC005-011717-
/O.CAN.KBMX.TO.W.0041.000000T0000Z-230401T1730Z/
Barbour AL-
1207 PM CDT Sat Apr 1 2023

...THE TORNADO WARNING FOR EAST CENTRAL BARBOUR COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

LAT...LON 3184 8524 3191 8524 3192 8510 3191 8511
      3190 8511 3189 8513 3183 8514 3183 8513
      3180 8513
TIME...MOT...LOC 1706Z 275DEG 35KT 3188 8514 

$$

86/Martin

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 1, 6:24 AM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, Apr 1, 6:24 AM CDT, 5 hours 28 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
624 AM CDT Sat Apr 1 2023

...New AVIATION...

.SHORT TERM...
(Today through Sunday)
Issued at 245 AM CDT SAT APR 1 2023

Showers and storms have entered the northwest and will continue to
slide east and drift south through the morning. A secondary line
of showers and storms are back in southwestern MS and will slide
in the southwest and drag into the northeast. These two areas will
most likely merge together into a broken line of showers and
storms. We are already beginning to see some of the activity
in between the two line line develop in central MS. We will
maintain the marginal risk through the southeast through midday.
Looks like most of the storms will be exiting between 11 am and
12 pm so not really sure they truly incorporate any diurnal
heating but there will be most likely an uptick in strength as it
exits the area. Drier this afternoon across the area. The upper
low will swing across the northeast this afternoon and winds will
likely increase to advisory criteria so we have extended the wind
advisory through 7 pm for the north central and north eastern
areas. High pressure will continue to build in tonight and will
result in fair skies. On Sunday high pressure will begin to exit
the area and clouds will begin to build in the west late afternoon
ahead of the next system.

16

&&

.LONG TERM...
(Sunday Night through Friday)
Issued at 245 AM CDT SAT APR 1 2023

Sunday night we will see a southern stream disturbance slide into
southern Alabama and then slowly push east as the effective warm
front lift northward through the night and into Monday. The
question for Monday will be how far north does the warm lift and
will the rain exit to the northeast or southeast Monday night.
Either way rainfall will become less likely late afternoon into
the evening hours.

We pretty much remain in a wet pattern for the week as the same
overall pattern continues. The warm front lifts on Tuesday, with a
cold front Wednesday/Wednesday. Models are hinting that the cold
front will stall over the south on Thursday. From this point there
will be several disturbances that will ride along the boundary, so
rain chances will remain elevated through the end of the period.
Will have to keep an eye on rainfall totals for any flooding
concerns.

16

&&

.AVIATION...
(12Z TAFS)
Issued at 617 AM CDT SAT APR 1 2023

Two separate broken lines of showers and storms will continue
through the morning across the areas. The northern line is
basically impact all northern sites right now. Look for this line
to clear the northern TAFs by 14 to 15z. The southern line will
begin to move into MGM by 13 to 14z and TOI 15 to 17z. After 18 to
19z, all TAF sites should be in the clear. As we go through the
afternoon the upper level low will swing through the northeast and
winds will pick back up over the area, especially for BHM, EET,
ANB and ASN. Winds finally drop to below 7 kts after 6 to 8z
tonight.

16

&&

.FIRE WEATHER...

Showers and storms will move through the area this morning, with
drier air quickly spreading into the area behind an advancing cold
front. Min RH values will range from 25 to 35 percent this
afternoon, and 28 to 38 percent Sunday afternoon. Next wetting
rains Monday and Tuesday.

Strong winds will become southwesterly this morning, westerly by
the afternoon, and northwesterly by the evening. 20ft wind speeds
up to 16-18mph can be expected during this time, before winds
weaken Saturday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     77  40  71  50 /  30   0   0  30
Anniston    79  42  71  54 /  70   0   0  30
Birmingham  79  44  72  55 /  30   0   0  40
Tuscaloosa  79  45  73  56 /  20   0   0  60
Calera      79  45  72  56 /  50   0   0  50
Auburn      79  47  73  55 / 100   0   0  30
Montgomery  82  48  73  57 / 100   0   0  40
Troy        83  50  75  57 /  90   0   0  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM CDT this evening for the following
counties: Blount-Calhoun-Cherokee-Clay-Cleburne-Etowah-Jefferson-
Randolph-Shelby-St. Clair-Talladega-Walker-Winston.

&&

SHORT TERM...16
LONG TERM....16
AVIATION...16
Hazardous weather outlook, Apr 1, 4:09 AM CDT, 7 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
409 AM CDT Sat Apr 1 2023

ALZ011>015-017>050-021215-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
409 AM CDT Sat Apr 1 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe storms are likely through the morning for areas along and
north of the Interstate 85 corridor. Threats include tornadoes,
damaging winds, and quarter size hail. Through Noon the
southeast portions of Central Alabama may see severe storms.
Damaging winds and an isolated tornado are possible with these
storms.

Breezy conditions will continue through the afternoon with wind
gusts of 35 to 40 mph possible across the northern half of Central
Alabama.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
through the morning today.

In the hours before

Special weather statement, Apr 1, 6:55 AM CDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Birmingham AL
655 AM CDT Sat Apr 1 2023

ALZ040>042-011230-
Autauga AL-Lowndes AL-Dallas AL-
655 AM CDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of Autauga, northern
Lowndes and east central Dallas Counties through 730 AM CDT...

At 655 AM CDT, Doppler radar was tracking a strong thunderstorm over
Selma, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Prattville, Selma, Valley Grande, Selmont-West Selmont, Autaugaville,
White Hall, Benton, Booth, Vida Junction, Gardner Island, Tyler,
Autauga County Airport, Old Cahaba Park, Dallas County Horse Arena,
Mulberry, Memorial Stadium, Burnsville, Potter Station, Robert F.
Henry Lock And Dam and Hazen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 800 AM CDT for central, south
central and east central Alabama.

&&

LAT...LON 3227 8723 3249 8724 3249 8711 3252 8710
      3262 8643 3241 8641 3240 8644 3241 8646
      3238 8646 3236 8649 3234 8650 3233 8647
      3232 8648
TIME...MOT...LOC 1155Z 263DEG 37KT 3241 8702

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

86/Martin
Special weather statement, Apr 1, 7:27 AM CDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Birmingham AL
727 AM CDT Sat Apr 1 2023

ALZ041>044-011315-
Autauga AL-Lowndes AL-Montgomery AL-Elmore AL-
727 AM CDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of southeastern
Autauga, southwestern Elmore, northeastern Lowndes and northwestern
Montgomery Counties through 815 AM CDT...

At 727 AM CDT, Doppler radar was tracking a strong thunderstorm over
Autaugaville, or 10 miles west of Prattville, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Montgomery, Prattville, Millbrook, Wetumpka, Elmore, Coosada,
Deatsville, Autaugaville, White Hall, Booth, Montgomery Zoo,
Boylston, Auburn University In Montgomery, Bob Woodruff Lake, Autauga
County Airport, Emerald Mountain, Maxwell Air Force Base, Lagoon
Park, Mulberry and Hunter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 800 AM CDT for central and
east central Alabama.

&&

LAT...LON 3230 8677 3254 8679 3261 8611 3235 8607
TIME...MOT...LOC 1227Z 263DEG 39KT 3243 8662

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

86/Martin
Special weather statement, Apr 1, 7:45 AM CDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
745 AM CDT Sat Apr 1 2023

ALZ040-011330-
Dallas AL-
745 AM CDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of east central Dallas
County through 830 AM CDT...

At 744 AM CDT, Doppler radar was tracking a strong thunderstorm near
Old Cahaba Park, or 10 miles southwest of Selmont-West Selmont,
moving east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Selma, Selmont-West Selmont, Gardner Island, Tyler, Old Cahaba Park,
Memorial Stadium, Burnsville, Dallas County Horse Arena, Potter
Station, Skyharbor Airport, Whites Bluff, Craig Field Aiport, Selma
Drag Strip, Edmund Pettus Bridge and Selma University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 800 AM CDT for central and
south central Alabama.

&&

LAT...LON 3222 8726 3244 8714 3249 8688 3248 8689
      3246 8686 3244 8687 3243 8683 3241 8685
      3236 8681 3234 8681 3233 8685 3231 8685
      3230 8683 3227 8686 3224 8683 3224 8681
      3222 8681
TIME...MOT...LOC 1244Z 267DEG 27KT 3231 8716

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

86/Martin
Special weather statement, Apr 1, 8:04 AM CDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Birmingham AL
804 AM CDT Sat Apr 1 2023

ALZ037-043>045-011345-
Tallapoosa AL-Montgomery AL-Macon AL-Elmore AL-
804 AM CDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of southeastern Elmore,
central Macon, south central Tallapoosa and northeastern Montgomery
Counties through 845 AM CDT...

At 804 AM CDT, Doppler radar was tracking a strong thunderstorm over
Emerald Mountain, or 7 miles southeast of Wetumpka, moving east at 45
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Montgomery, Tuskegee, Wetumpka, Tallassee, Notasulga, Milstead,
Shorter, Franklin, Auburn University In Montgomery, Reeves Airport,
Lake Tuskegee, Emerald Mountain, Waugh, Lagoon Park, Liverpool,
Liberty City, Tallapoosa City, Eastdale Mall, Mount Meigs and
Tysonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3234 8629 3258 8618 3261 8570 3258 8569
      3258 8566 3257 8566 3255 8562 3254 8562
      3236 8561
TIME...MOT...LOC 1304Z 266DEG 39KT 3247 8612

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

86/Martin
Special weather statement, Apr 1, 10:12 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1012 AM CDT Sat Apr 1 2023

ALZ045-046-048-050-011545-
Macon AL-Bullock AL-Russell AL-Barbour AL-
1012 AM CDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of northeastern
Bullock, southeastern Macon, north central Barbour and southwestern
Russell Counties through 1045 AM CDT...

At 1012 AM CDT, Doppler radar was tracking a strong thunderstorm near
Union Springs, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Union Springs, Hurtsboro, Midway, Guerryton, Spring Hill, Franklin
Field, Creek Stand, Rutherford, Sedgefield, Three Notch and Fort
Davis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3212 8583 3230 8581 3231 8530 3206 8530
TIME...MOT...LOC 1512Z 272DEG 41KT 3221 8572

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

86/Martin
Special weather statement, Apr 1, 10:42 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1042 AM CDT Sat Apr 1 2023

ALZ048-050-011615-
Russell AL-Barbour AL-
1042 AM CDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of northeastern Barbour
and southern Russell Counties through 1115 AM CDT...

At 1041 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hurtsboro, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Seale, Spring Hill, Rutherford, Fort Mitchell Activity Center,
Hatchechubbe and Twin Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3225 8490 3225 8492 3224 8491 3223 8492
      3222 8498 3221 8498 3220 8496 3218 8501
      3213 8506 3209 8505 3205 8506 3208 8543
      3214 8543 3214 8541 3215 8542 3231 8538
      3231 8496 3227 8490
TIME...MOT...LOC 1541Z 272DEG 39KT 3219 8533

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

86/Martin

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 1:55 AM CDTTornado WarningBMXMarion65 min
Apr 1, 2:44 AM CDTTornado Warning Tornado observedBMXWinston32 min
Apr 1, 2:49 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion56 min
Apr 1, 3:23 AM CDTSevere Thunderstorm WarningBMXWalker, Winston52 min
Apr 1, 4:07 AM CDTSpecial Weather StatementBMXBlount53 min
Apr 1, 4:13 AM CDTSpecial Weather StatementBMXWalker32 min
Apr 1, 4:44 AM CDTSpecial Weather StatementBMXDeKalb31 min
Apr 1, 4:51 AM CDTSpecial Weather StatementBMXEtowah39 min
Apr 1, 5:11 AM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah49 min
Apr 1, 5:52 AM CDTSpecial Weather StatementBMXCalhoun53 min
Apr 1, 6:11 AM CDTSpecial Weather StatementBMXSt. Clair34 min
Apr 1, 6:55 AM CDTSpecial Weather StatementBMXAutauga, Dallas35 min
Apr 1, 7:27 AM CDTSpecial Weather StatementBMXAutauga, Elmore48 min
Apr 1, 7:45 AM CDTSpecial Weather StatementBMXDallas45 min
Apr 1, 8:04 AM CDTSpecial Weather StatementBMXMacon41 min
Apr 1, 10:12 AM CDTSpecial Weather StatementBMXBullock33 min
Apr 1, 10:42 AM CDTSpecial Weather StatementBMXRussell33 min
Apr 1, 2:45 PM CDTWind AdvisoryBMXFayette, Lamar, Marion, Pickens, Tuscaloosa4 hr

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.